# SDR ASAA2022062538802

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,045 hours, 17,116 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ON VNAV MODE SELECTOR SWITCH ON MODE CONTROL PANEL (MCP) INTERMITTENTLY AND REPEATEDLY ILLUMINATED OFF FOR UP TO FIVE(5) - TEN(10) SECONDS AND THEN BACK ON WITH VNAV CONTINUOUSLY SELECTED, IN FLIGHT, ALL PHASES OF FLIGHT. MCP "IAS/MACH WINDOW REMAINED CLOSED AND "VNAV PTH" REMAINED INDICATED ON FLIGHT MODE ANNUNCIATOR PORTION OF PRIMARY FLIGHT DISPLAYS. GROUNDED - YES. REMOVED AND REPLACED MCP IAW B737-800 AMM 22-11-34.
